# SDR CALA2021051400649

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6222 DOT 42-078 MAIN AFT CABIN FLOOR SUPPORT BEAM Y765 FR66 HAVE CORROSION. REMOVED AND REPLACED FLOOR SUPPORT BEAM Y675 FR-64-66 P/N: D5342 09000200 BATCH #: 0003778331 I.A.W. 51-42-11. MAINTENANCE ACCOMP LISHED BY V934035 AT ST AEROSPACE BFM ON W/C # 6001650527
